Random Attractors for the Stochastic Navier–Stokes Equations on the 2D Unit Sphere

Research output: Contribution to journalArticle

Full text download(s)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Fluid Mechanics
DateAccepted/In press - 5 Mar 2017
DateE-pub ahead of print - 28 Nov 2017
DatePublished (current) - Mar 2018
Issue number1
Volume20
Number of pages27
Pages (from-to)227-253
Early online date28/11/17
Original languageEnglish

Abstract

In this paper we prove the existence of random attractors for
the Navier--Stokes equations on 2 dimensional sphere under random forcing irregular
in space and time. We also deduce the existence of an invariant measure.

Bibliographical note

© The Author(s) 2017

    Research areas

  • random attractors, energy method, asymptotically compact random dynamical systems, stochastic Navier-Stokes, unit sphere

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations